Jump to content

Venting......


AJVDK
 Share

Recommended Posts

Hey All,

I am in a big pots/lyme hole. It?s odd how treatment for one can make the other so much worse?? So I am trying to fight though this but, I don?t know what to do. Do you stop the treatment for the one (Lyme) that could over all improvment your quality of life. Or due you keep going and hope things get better, do you but your body though the pain, fatigue, ect? in order to hopefully feel better one day.

I called the doctor Friday and the RN said I have two choices to stop the IV doxy, for a week and try again, or fight thought it. She said the pain could get worse as it a ?herx? reaction. She said it a good thing as you are fighting the Lyme, but if it get to bad then its time to stop.

How are we to know when to stop? I am so upset. I finally know what?s casing everything, and all I want to do is fight and get better, I kept telling myself finally this will be it, this will hopefully with this I will finally see improvements with the POTS, as 2 cadio?s have given up on improvement. I was like this will be it, treating the lymes, could hopefully help the POTS improve also.

Now with this being late stage (or chronic) lyme?s what if can?t handle the meds?. I know others here are really having a hard time fighting both lyme/pots; I am so scared things will not get better.

I know many of you told me to go slow, in yet my LLMD wanted to go with IV as long as I had the lyme, (they believe 9-10 years) and with the cardio problems being caused by the lymes, that they thought it was the best option to go IV for improvement.

So now what?? I am not sure. I am going to call the doctor on Monday and talk out options, but I am worried. I just need to get better so that I can get back to work. I am waiting on my appeal yet for SSDI. Can you believe that it?s going to take 18-24 months? I really don?t get the system!

Sorry for my long vent. I am just stuck at home, and don?t feel good and it just gets to you. Thanks for all the support!

Link to comment
Share on other sites

I think if the treatment makes you feel worse, but, are not at risk for permanent effects-damage then you continue until you its so bad you refuse. I am unclear how long the treatment is/ or how long this degree of side effects is expected from the treatment. That would matter! Herx is temporary- yes?

Link to comment
Share on other sites

Oh, dear Amy,

I'm so sorry that you have to suffer so much with treatment. I wish I could help you or offer some advice. But I don't know much about all of the lyme stuff. I'm still looking into it.

Yeah, SSDI is a looooong process. Kind of strange how it is supposed to help you when you are disabled, but it takes years of having a disibility sometimes before you can get it.

I'm thinking of you and praying for you. Hang in there. Keep us posted with how you're doing.

Love,

Rachel

Link to comment
Share on other sites

Hi Amy,

I think if you're getting really bad, you should ask about lowering the dose of doxy. Trying to weather through a bad herx could just overload your already fragile system, as it did for me and others with lyme and POTS.

I think you may want to have a phone consult with your LLMD, rather than trying to go throught the RN. Tell him/her your concerns and see what your options are. My LLMD has been very good at recognizing that I'm not the run-of-the-mill lyme patient---none of us with POTS are. We need to be extra careful with our bodies, because our POTS can be made so much worse by the herxheimer reactions.

Anyway, you're still in my thoughts, and I'm sending you lots of healing vibes!

-Lauren

Link to comment
Share on other sites

Amy,

Were you able to speak with your LLMD and make a decision?

I am sorry you got so sick so fast. Only you and your doctor can decide what your body can handle.

I know that even though I have been sick for YEARS, my doctors felt that there was NO way I could handle IVs. If we did, it would have to be in the hospital for the whole time and even then, don't think it would work.

Sorry I didn't respond sooner...I honestly just don't have any more words of wisdom than I have already shared with you.

Also, in answer to your other post....for me, a herx is pretty much a flair in ANS symptoms to the mucho extreme. I do get more joint pain, achiness, fatigue, sometimes lower appetite, and drenching sweats. But for the most part my ANS just FREAKS out.

Emily

Link to comment
Share on other sites

Well as for rignt now i am going to keep on going with the treatment. I have not heard back from the LLMD office yet. I called again today. There office is so busy. I am still feeling really wiped out.

I am starting to think that I am not to be having this treatment. I have to have weekly blood draws, due to the doxy, so today while my nurse was at my house she need to draw labs. Well my PICC line will not draw back blood anymore. So she tryied to draw blood off my arm, then the hands after 3 times gave up, and said I needed to go into the IV Center at the hospital, to have TPA put in the line, so I went there and had the TPA place in the line waited the time the needed and still after the TPA was placed still no blood return. So they now sent me home with TPA in the line over night in hope it will open the line up for blood return. See I think I am doomed when it comes to a PICC. Then as I was leaving I got the worst headace, so then I ended up having to go for a shot for that. I am feeling better now but wow what a bad day. We where joking at the doctor office when I got my shot that is I didn't have bad luck, I would have no luck at all!

Hopfully I will get a call back from the LLMD, and plan the next more, to stay on treatment, slow down, stop for a while........

But I am still here and kicking, and I am going to beat Lyme's one way or another, It's not going to get me!

Link to comment
Share on other sites

Amy,.

I wish there was something I could do to help you. I can't even begin to imagine the treatment you have to go through for Lyme. :) I would definately try to see if the docs could give you a lower dose since you are having such a hard time on the dose you are on right now...Keep us updated once you hear back from your docs office.

Hang in there, even though it is hard.

Jacquie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...